# SDR ASOA2013052903696

- Difficulty date: May 6, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 20,015 hours, 14,075 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE JACK FITTING LEFT SUPPORT INTERCOSTAL CORRODED ON SKIN ATTACH FLANGE.  REMOVED CORROSION ON NOSE JACK FITTING INTERCOSTAL IAW SRM 51-21-06-001-001-A01 AND REO 670-53-11-834.
